# SDR SIMA200330202

- Difficulty date: October 29, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3631001005
- Part serial: 1105
- Condition: Failed
- Location: Avionic Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED A FLAPS FAIL MESSAGE ON EICAS AND FLAPS STUCK IN THE FIVE DEGREE POSITION.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
